# SDR CA100831012

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 1,213 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 10191002013
- Condition: Cracked
- Location: Ice Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICE VANE HINGE HALVES, PN 101-910020-13 AND 101-910020-15 FOUND CRACKED AND WORN.
